Volume 24,Issue 4,2004 Table of Contents

Other Issues:  


Browder's Theorem and Weyl's Theorem
  CAO Xiao-hong,GUO Mao-zheng and MENG Bin
  2004,24(4):571-576 [Abstract(2265)]  [View PDF]
Existence of Solutions for Forward-Backward Stochastic Differential Equations with Jumps and Non-Lipschitzian Coefficients
  YIN Ju-liang and SITU Rong
  2004,24(4):577-588 [Abstract(2881)]  [View PDF]
On Monogeny and Epigeny Classes of Modules
  LIU Zhong-kui
  2004,24(4):589-596 [Abstract(2757)]  [View PDF]
Hereditary Radicals and Strongly Semisimple Radicals in Normal Classes of Algebras
  REN Yan-li and WANG Yao
  2004,24(4):597-602 [Abstract(1933)]  [View PDF]
On the Projective Radicals of Regular Rings
  LU Dan-cheng and TONG Wen-ting
  2004,24(4):603-609 [Abstract(3118)]  [View PDF]
A Linear Time Algorithm for Minimum-Weight Feedback Vertex Set Problem in Outerplanar Graphs
  ZHANG Shao-qiang,WANG Xiao-li and LI Guo-jun
  2004,24(4):610-618 [Abstract(2463)]  [View PDF]
Unique Embeddings for Graphs on Orientable Surfaces Permitting Short Noncontractible Cycles
  REN Han and LIU Yan-pei
  2004,24(4):619-626 [Abstract(2398)]  [View PDF]
Curvilinear Paths with Nonmonotonic Inexact Line Search Technique for Unconstrained Optimization
  ZHU De-tong
  2004,24(4):627-648 [Abstract(2315)]  [View PDF]
A Direct Proof and Extensions of An Inequality
  YANG Shi-jun
  2004,24(4):649-652 [Abstract(2128)]  [View PDF]
Asymptotically Optimal Empirical Bayes Estimation for Variance Components in Random Effects Models
  WEI Lai-sheng and WANG Li-chun
  2004,24(4):653-664 [Abstract(2166)]  [View PDF]
Complete Convergence for Weighted Sums of Arrays of B-Valued Random Variables
  CHENG Feng-yang and WANG Yue-bao
  2004,24(4):665-669 [Abstract(1985)]  [View PDF]
Random Limit Theorems of Exchangeable Random Variable Sequences
  ZHAO Yue-xu
  2004,24(4):670-674 [Abstract(2028)]  [View PDF]
Right Ideals and Derivations of Semiprime Rings
  ZHANG Xiu-ying
  2004,24(4):675-678 [Abstract(2497)]  [View PDF]
On von-Neumann Regular Rings and Left SF-Rings
  ZHOU Hai-yan and WANG Xiao-dong
  2004,24(4):679-683 [Abstract(3045)]  [View PDF]
Reverse Order Law for (T,S,2) -Generalized Inverses of Product of Arbitrarily Many Matrices
  CHEN Yong-lin
  2004,24(4):684-688 [Abstract(1788)]  [View PDF]
Relation between Eigenvalues of Matrix Sum and Matrix Product
  XI Bo-yan and ZHANG Xiao-ming
  2004,24(4):689-696 [Abstract(2356)]  [View PDF]
Remarks on Spaces H, βp, and β0p on Complex Plane
  ZHANG Xue-jun
  2004,24(4):697-704 [Abstract(2345)]  [View PDF]
Local Compactness of Locally Finite Topology
  SONG Chun-ling,XIE Lin and XIA Zun-quan
  2004,24(4):705-709 [Abstract(2073)]  [View PDF]
Stechkin-Marchaud Type Inequalities of Weighted Approximation for Baskakov-type Operators
  WANG Jian-jun and XUE Yin-chuan
  2004,24(4):710-714 [Abstract(2238)]  [View PDF]
M- Band Interpolatory Wavelet Packets
  CUI Li-hong and ZHANG Xin-jing
  2004,24(4):715-720 [Abstract(1891)]  [View PDF]
Necessary and Sufficient Conditions for Convergence of Vector Continued Fractions with Positive Elements
  XIAO Ping and ZHAO Huan-xi
  2004,24(4):721-727 [Abstract(2215)]  [View PDF]
A Fast Fraction-Free Method to Determine the Zero-Location of Algebraic Equation
  FENG Qin-rong
  2004,24(4):728-732 [Abstract(2036)]  [View PDF]
Distance-Regular Graphs of Type E1?Ed with a Generalized Feasible Cosine Sequence
  GAO Suo-gang
  2004,24(4):733-739 [Abstract(2226)]  [View PDF]
Oscillation Theorem for Second Order Nonlinear Difference Equations
  HE Yan-sheng and YU Yuan-hong
  2004,24(4):740-744 [Abstract(2113)]  [View PDF]
Comparsion Theorems for Liénard System
  LIU Bing-wen
  2004,24(4):745-750 [Abstract(1853)]  [View PDF]
Uncapacitated Minimum Cost Flow Problem
  DONG Zhen-ning and LIU Jia-zhuang
  2004,24(4):751-757 [Abstract(2595)]  [View PDF]